Operator splitting methods for the Lotka-Volterra equations

Faragó, István and Svantnerné Sebestyén, Gabriella: Operator splitting methods for the Lotka-Volterra equations. Electronic journal of qualitative theory of differential equations : special edition, (3) 48. pp. 1-19. (2018)

[img] Cikk, tanulmány, mű
ejqtde_2018_048.pdf

Download (518kB)

Abstract

Geometric integrators are numerical methods for differential equations that preserve geometric properties. In this article we investigate the questions of constructing such methods for the well-known Lotka–Volterra predator–prey system by using the operator splitting method. We use different numerical methods combined with the operator splitting method and analyse if they preserve the geometric properties of the original system.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 48
Page Range: pp. 1-19
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 18-19. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 06. 14:46
Last Modified: 2018. Nov. 07. 13:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/55718

Actions (login required)

View Item View Item